# SDR AALA201604049004

- Difficulty date: March 21, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367420100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DELAMINATION ON FLOOR PANEL 131 AF IN FWD CARGO COMPARTMENT, BETWEEN FRAME 24 & 28, AT -Y765 & Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00-201 PARA 8 H FIG 209 & IRM 9701 REV G.
